# SDR CA040204012

- Difficulty date: January 14, 2004
- Submitted: March 1, 2004
- Operation: General aviation
- Make and model: Beech B100
- Aircraft time: 8,465 hours
- Engine: Garrtt TPE3316252B
- Propeller: Hartzl HCB4TN5
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Part number: 1CH25
- Condition: Frozen
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(CAN) ON APPROACH THE PILOT SELECTED GEAR DOWN. THERE WAS NO NOSE GEAR INDICATION. AFTER CONFIRMING WITH THE TOWER THAT THE GEAR WAS DOWN, THE AIRCRAFT LANDED WITHOUT INCIDENT. THE DOWNLOCK SWITCH WAS FOUND DEFECTIVE AND SUBSEQUENTLY REPLACED.  OAT WAS -25 TO -30 DEGREES CELSIUS.
